MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; DENTAL ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; DENTAL ABUTMENT
Catalog Number HC343
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided a2: age at time of event unknown / not provided a4: patient weight unknown / not provided d4: additional device information unknown / not provided d4: unique identifier (udi) number not available e1: reporter phone: (b)(6).H4: device manufacturer date unknown / not provided.
 
Event or Problem Description
The doctor reports that the abutment does not seat or screw properly onto the implant.The procedure was not completed using another abutment.The patient did not suffer any negative impact on their health as a result of the event.The affected dental position is unknown.Bone type: unknown.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number cmp-(b)(4).Zimvie received one (1) hc343, (heal collar 3.5x4.5, 3mm) for evaluation.Visual evaluation and a functional test was performed, there was signs of use, the abutments threads were discolored.However, the abutment seated in an in-house implant without any issues.Dhr review was completed for the subject lot number 2018062075.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2018062075 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : fit : does not seat the customer did not submit images for the reported event.A definitive root cause could not be determined since device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The healing collar seated with an in-house implant as intended.The reported event was not confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.H3 other text : investigation results.

Brand Name
HEAL COLLAR 3.5X4.5, 3MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18491641
Report Number0002023141-2024-00046
Device Sequence Number7188881
Product Code NHA
UDI-Device Identifier00889024014992
UDI-Public(01)00889024014992(17)230626(10)2018062075
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/26/2023
Device Catalogue NumberHC343
Device Lot Number2018062075
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic